# SDR QXEA2010121300879

- Difficulty date: December 10, 2010
- Submitted: December 13, 2010
- Operation: Air carrier
- Aircraft: N424QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4006
- Aircraft time: 21,061 hours, 18,521 cycles
- Engine: Pwc PW150A
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 747
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C5 CHECK - SEAT TRACK 9 HAS CORROSION AROUND THE FASTENERS BY STA X747.602.  REMOVED FASTENERS AND BLENDED CORROSION IAW SRM 51-40-15. COMPLIED WITH RD 8/4-53-884, RD 8/4-53-3439 AND SRM 51-21-10-02-01, 51-25-10-02-01 AND 51-25-15-02-01.
